# SDR SWAA041848

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 34,077 hours, 29,629 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STAB FWD AND AFT BODY LUG FACE CORRODED.  REPAIRED VERTICAL STAB PER ER.
